MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM2015G
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Deformation (2976); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Fistula (1862); Inflammation (1932); Necrosis (1971); Pain (1994); Scar Tissue (2060); Hernia (2240); Nodule (4551); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: tem1509g parietex progrip tem/pla 15x9 cm(lot#: unknown).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced failure of mesh, mesh migration, mesh protruding through skin, abdominal pain, pain, chronic inflammation, bowel necrosis, fistula, extensive bowel adhesion, bowel deserosalization, bowel erosion, enterotomy, defective mesh, mental pain, disability, impairment, and loss of enjoyment of life.Post-operative patient treatment included corrective medical care, bowel resection, and removal surgery.
 
Additional Manufacturer Narrative
Additional info: a2 (date of birth), a3a, a4, b5, b7, d4 (expiration date, lot #), h4, h6 (patient code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced extruded mesh, recurrence, folded mesh, failure of mesh, mesh migration, mesh protruding through skin, abdominal pain, pain, chronic inflammation, bowel necrosis, fistula, extensive bowel adhesion, bowel deserosalization, bowel erosion, enterotomy, defective mesh, mental pain, disability, impairment, and loss of enjoyment of life.Post-operative patient treatment included corrective medical care, bowel resection, and removal surgery.
 
Additional Manufacturer Narrative
Additional info: a1, a5b, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced extruded mesh, recurrence, folded mesh, failure of mesh, mesh migration, mesh protruding through skin, abdominal pain, pain, chronic inflammation, bowel necrosis, fistula, extensive bowel adhesion, bowel deseasonalization, bowel erosion, enterotomy, defective mesh, mental pain, disability, impairment, loss of enjoyment of life, hypertrophic scarring, <(>&<)> mass.Post-operative patient treatment included corrective medical care, mesh revision, bowel resection, removal surgery, <(>&<)> imaging.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112-4391
8006464633
MDR Report Key12954813
Report Number9615742-2021-02462
Device Sequence Number20041222
Product Code FTL
UDI-Device Identifier10884521177734
UDI-Public(01)10884521177734(17)210228(10)SQC0413X
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberTEM2015G
Device Catalogue NumberTEM2015G
Device Lot NumberSQC0413X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/04/2024
01/28/2026
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/09/2024
02/06/2026
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite